# SDR SWAA041770

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 25,933 hours, 21,877 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10848
- Condition: Faulty
- Location: Lt Wing Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LT WING NR 3 L/E FLAP ANNUNCIATOR ILLUMINATED AMBER AFTER FLAP RETRACTION ON TAKEOFF.  CYCLED FLAPS, NO HELP.  NORMAL INDICATIONS ON DESCENT.  REMOVED AND REPLACED NR 3 L/E KRUEGER FLAP ACTUATOR PER MM.
